# SDR FDEA201106272447

- Difficulty date: June 27, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 51,064 hours, 9,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA70831
- Condition: Corroded
- Location: Bs 1331-1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 1331- 1341 X=-77.25 SEAT TRACK FOUND CORROSION.  REMOVED AND REPLACED AS PER SRM 51-31-01 REV 46. SEAT TRACK FABRICATED AS PER DRAWING AGA7083 REV A. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
